MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 ROCHESTER MEC ULTRAFLEX S 30BX

C.R. BARD, INC. (COVINGTON) -1018233 ROCHESTER MEC ULTRAFLEX S 30BX
Model Number 33301
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/20/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the condoms adhered too strongly to the patient.
 
Additional Manufacturer Narrative
The reported issue was unconfirmed.The device was returned and visually inspected.Visual inspection noted no obvious defects.The samples undergone a male external catheter adhesive peel strength test.The results showed the samples were within specification.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use states the following: ¿the self-adhering male external catheter is designed for the management of male urinary incontinence.Contraindication do not use on irritated or compromised skin.Precaution do not use if allergic reaction occurs.For good hygiene, change catheter daily.Use of a single device for longer periods than 24 hours may increase the risk of complications.Directions: to apply wash penis with mild soap and warm water.Dry thoroughly.Trim pubic hair if necessary.Unroll self-adhering catheter over penis.Gently squeeze the catheter to properly seal adhesive to the skin.Important: wear time may be significantly reduced if adhesive is not properly sealed to the skin.Connect to drainage device.Directions: to remove gently roll catheter off the penis.Note: if necessary, apply a warm wet compress (such as a wet washcloth) around the catheter to help loosen the adhesive".(b)(4).
 
Event or Problem Description
It was reported that the condoms adhered too strongly to the patient.

Brand Name
ROCHESTER MEC ULTRAFLEX S 30BX
Common Device Name
MEC
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key6973518
Report Number1018233-2017-05432
Device Sequence Number1130334
Product Code NNX
UDI-Device Identifier00801741070730
UDI-Public(01)00801741070730
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2021
Device Model Number33301
Device Catalogue Number33301
Device Lot NumberNGAU3413
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/08/2017
Initial Date Received by Manufacturer 10/04/2017
Supplement Date Received by Manufacturer01/10/2018
Initial Report FDA Received Date10/24/2017
Supplement Report FDA Received Date01/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1